Alert archive / Wyoming / Red Flag Warnings in 2012

Red Flag Warning 35, NWS Riverton, WY

October 8, 20125 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Oct 8, 2012, 1:05 AM MDT for 5 counties in Wyoming. It took effect at Oct 8, 2012, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 1:05 AM MDT (07:05 UTC)
In effect from
Oct 8, 2012, 12:00 PM MDT
Expired
Oct 8, 2012, 6:00 PM MDT
In force
6 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY

The radar

The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2374 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WWUS85 KRIW 080705
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
105 AM MDT MON OCT 8 2012

...VERY DRY AND WINDY ACROSS PORTIONS OF SOUTHWEST WYOMING THIS
AFTERNOON...

.A VERY DRY AIRMASS IS EXPECTED TO SETTLE IN ACROSS SOUTHERN
FREMONT... SWEETWATER...UINTA AND SOUTHERN LINCOLN COUNTIES ON
THIS AFTERNOON. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND
GUSTY WEST WIND OF 15 TO 30 MPH COMBINED WITH DRY FUELS WILL
BRING CRITICAL FIRE WEATHER CONDITIONS TO THESE AREAS.

WYZ277-090000-
/O.UPG.KRIW.FW.A.0027.121008T1800Z-121009T0000Z/
/O.NEW.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
105 AM MDT MON OCT 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
277...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND
  VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER
  CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ279-090000-
/O.UPG.KRIW.FW.A.0027.121008T1800Z-121009T0000Z/
/O.NEW.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
105 AM MDT MON OCT 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
279...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND
  VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER
  CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ289-090000-
/O.UPG.KRIW.FW.A.0027.121008T1800Z-121009T0000Z/
/O.NEW.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
105 AM MDT MON OCT 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
289...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND
  VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER
  CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
706 
WWUS85 KRIW 081503
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
903 AM MDT MON OCT 8 2012

...VERY DRY AND WINDY ACROSS PORTIONS OF SOUTHWEST WYOMING THIS
AFTERNOON...

.A VERY DRY AIRMASS IS EXPECTED TO SETTLE IN ACROSS SOUTHERN
FREMONT... SWEETWATER...UINTA AND SOUTHERN LINCOLN COUNTIES THIS
AFTERNOON. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY
WEST WIND OF 20 TO 35 MPH COMBINED WITH DRY FUELS WILL BRING
CRITICAL FIRE WEATHER CONDITIONS TO THESE AREAS.

WYZ277-090000-
/O.CON.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
903 AM MDT MON OCT 8 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 277...

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND 
  VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER 
  CONDITIONS THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ279-090000-
/O.CON.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
903 AM MDT MON OCT 8 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 279...

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND 
  VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER 
  CONDITIONS THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ289-090000-
/O.CON.KRIW.FW.W.0035.121008T1800Z-121009T0000Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
903 AM MDT MON OCT 8 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 289...

* AFFECTED AREA...FIRE WEATHER ZONE 289...MAINLY SOUTH OF HIGHWAY
  287 AND 789 WHERE NO PRECIPITATION FELL FROM THE LAST SYSTEM.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...THE COMBINATION OF DRY FUELS...GUSTY WEST WIND AND 
  VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER 
  CONDITIONS THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
797 
WWUS85 KRIW 082359
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
559 PM MDT MON OCT 8 2012


WYZ277-090100-
/O.EXP.KRIW.FW.W.0035.000000T0000Z-121009T0000Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
559 PM MDT MON OCT 8 2012

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

THE WIND WILL BE ON THE DECREASE AND TEMPERATURES WILL COOL THIS
EVENING. THIS WILL END THE RED FLAG CONDITIONS.  

$$

WYZ279-090100-
/O.EXP.KRIW.FW.W.0035.000000T0000Z-121009T0000Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
559 PM MDT MON OCT 8 2012

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

THE WIND WILL BE ON THE DECREASE AND TEMPERATURES WILL COOL THIS
EVENING. THIS WILL END THE RED FLAG CONDITIONS. 

$$

WYZ289-090100-
/O.EXP.KRIW.FW.W.0035.000000T0000Z-121009T0000Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
559 PM MDT MON OCT 8 2012

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289...

THE WIND WILL BE ON THE DECREASE AND TEMPERATURES WILL COOL THIS
EVENING. THIS WILL END THE RED FLAG CONDITIONS. 

$$

HTTP://WEATHER.GOV/RIVERTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Oct 7, 2:02 PM MDT, 11 hours 3 minutes earlier.

Area forecast discussion, Oct 7, 2:02 PM MDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
202 PM MDT SUN OCT 7 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY
HIGH CLOUDS SPILLING SWD OUT OF MONTANA IN WEAK WARM ADVECTION
PATTERN AND THESE WILL CONTINUE TO SPREAD SOUTH OVERNIGHT LEADING TO
AT LEAST A PARTLY CLOUDY SKY IN THE NERN ZONES AND MOSTLY CLEAR A
LITTLE FURTHER SOUTH. OTHERWISE...MAIN FOCUS IS ON THE NEXT
DISTURBANCE OVER NWRN CANADA WHICH IS POISED TO DIVE SOUTH THROUGH
ALBERTA AND INTO SRN SASKATCHEWAN TOMORROW. THE LEADING EDGE OF THE
COLD FRONT WILL EDGE INTO THE FAR NRN ZONES TOMORROW MORNING AND
THEN SAG SOUTH INTO NATRONA AND THE SOUTH END OF THE BIGHORN BASIN
BY 00Z TUESDAY. H8-H7 FRONTAL FORCING MOVES INTO THE NERN ZONES
TOMORROW EVENING WITH ENOUGH MOISTURE EXPECTED TO PRODUCE A BAND OF
LIGHT PRECIPITATION TOMORROW NIGHT ACROSS JOHNSON COUNTY WITH
SMALLER CHANCES FURTHER WEST AND SOUTH. AIRMASS WILL LIKELY BE COLD
ENOUGH TO CHANGE ANY RAIN ACROSS NORTHERN JOHNSON TO SNOW OVERNIGHT.
FRONT MAKES IT INTO CENTRAL WYOMING AND INTO THE RED DESERT WITH
SOME LOW CLOUDS POSSIBLE BUT LITTLE CHANCE FOR PRECIPITATION EXCEPT
FOR A SLIM CHANCE OVER NATRONA COUNTY. COOL DAY EAST OF THE DIVIDE
TUESDAY WITH LITTLE CHANGE WEST. CONSIDERABLY WARMER WEDNESDAY EAST
OF THE DIVIDE A LITTLE WARMER WEST. A FEW CLOUDS WILL LIKELY EDGE
INTO THE FAR SWRN ZONE AS LEADING EDGE OF A DEFORMATION ZONE FROM
THE APPROACHING UPPER LOW NEAR SRN CA MOVES EAST.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
THE FIRST QUESTION IN THE FORECAST IS HOW MUCH IF ANY PRECIPITATION
OCCURS WITH THE COLD FRONT AND SHORTWAVE DROPPING SOUTHWARD OUT OF
MONTANA ON WEDNESDAY NIGHT. THE GFS IS DRY AND THE ETA HAS NOTHING
AT THE END OF ITS RUN. THE EUROPEAN HAS ONLY LIGHT PRECIPITATION
ACROSS THE NORTH WITH THE FRONT. SO FOR NOW WE HAVE KEPT THE
FORECAST LARGELY DRY.  BRING SOME COOLER AIR TO NORTHERN WYOMING
BEFORE WASHING OUT. COOLER AIR WILL ALSO MOVE INTO NORTHERN WYOMING
WITH DAYTIME HIGHS DROPPING 5 TO 10 DEGREES IN MANY
LOCATIONS...ESPECIALLY ACROSS JOHNSON COUNTY AND THE NORTHERN BIG
HORN BASIN.

THE NEXT THING TO DEAL WITH IT THE SPEED OF AN UPPER LEVEL LOW THAT
WILL BE LOCATED OFF OF THE CALIFORNIA COAST ON WEDNESDAY EVENING.
MODELS DO DIFFER WITH THE SPEED OF THE LOW MOVING OUT WITH THE
EUROPEAN RUNNING ABOUT 12 TO 18 HOURS SLOWER THAN THE GFS. THE
MODELS DO TRY TO BRING IN A BIT OF MOISTURE TO WESTERN WYOMING
THURSDAY AFTERNOON BUT MOST WILL HOLD SOUTH OVER UTAH SO AT THIS
POINT ONLY VERY ISOLATED SHOWERS ARE EXPECTED THEN. THE LOW THEN
MOVES INTO COLORADO LATER FRIDAY INTO FRIDAY NIGHT WITH A SURFACE
LOW DEVELOPING ON THE LEE SIDE OF THE ROCKIES. THE GFS CONTINUES TO
BE A BIT CLOSER BUT THE MODELS ARE A BIT CLOSER AT THAT POINT. WE
STILL EXPECT A DECENT CHANCE OF PRECIPITATION LATER FRIDAY INTO
FRIDAY NIGHT...MOST LIKELY RAIN FOR MOST LOCATIONS WITH THE WARM
SOUTHWESTERLY FLOW...ACROSS THE SOUTHERN THIRD OF WYOMING. THERE IS
STILL SOME QUESTION OF HOW FAR NORTH PRECIPITATION WILL SPREAD SO
CONTINUITY WAS MAINTAINED FOR THE MOST PART. RAIN CHANGES THEN
DIMINISH SATURDAY AS THE LOW MOVES AWAY INTO THE PLAINS STATES. A
LOT OF UNCERTAINTY FOR NEXT WEEKEND WITH THE EUROPEAN MAINLY DRY AND
GFS A BIT WETTER WITH A COUPLE OF SHORTWAVES. FOR NOW...WITH WEST TO
NORTHWEST FLOW WE HAVE MAINLY SLIGHT POPS OVER THE FAVORED UPSLOPE
LOCATIONS.

.AVIATION.../00Z ISSUANCE/
VFR CONDITIONS WILL OCCUR THROUGH 00Z MONDAY. LOCALLY BREEZY
CONDITIONS WILL END AFTER 2Z TONIGHT. WINDS WILL INCREASE AGAIN
AFTER 16Z ACROSS THE SOUTHWEST WIND CORRIDOR FROM KRKS TO KCPR AGAIN
MONDAY.

.FIRE WEATHER...
A VERY DRY AIRMASS WILL SETTLE INTO THE SOUTHERN PART OF THE
DISTRICT ON MONDAY AND THIS COMBINED WITH INCREASING WESTERLY FLOW
WILL LEAD TO POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS MONDAY
AFTERNOON. IT WILL NOT BE VERY WARM BUT THE COMBINATION OF
TEMPERATURES NEAR 60 DEGREES WITH SINGLE DIGIT RH'S AND WEST WINDS
OF 20 TO 30 MPH WILL CREATE THE POTENTIAL FOR RED FLAG CONDITIONS.
OTHERWISE...A NEW COLD FRONT WILL USHER IN A CHANCE OF
PRECIPITATION TO MAINLY JOHNSON COUNTY MONDAY NIGHT LEADING TO A
COOLER DAY EAST OF THE DIVIDE ON TUESDAY WITH HIGHER RH'S.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH MONDAY AFTERNOON WYZ277-279-289.

&&

SHORT TERM...SKRBAC
LONG TERM...HATTINGS
AVIATION...HATTINGS
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Oct 7, 2:30 PM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
230 PM MDT SUN OCT 7 2012

WYZ001>020-022>030-081200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
230 PM MDT SUN OCT 7 2012

...FIRE WEATHER WATCH FOR PORTIONS OF SOUTHWEST WYOMING MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM SOUTHERN FREMONT
INTO SWEETWATER COUNTY AND WEST TO UINTA AND SOUTHERN LINCOLN
COUNTIES. A VERY DRY AIRMASS IS EXPECTED TO COMBINE WITH GUSTY WEST
WINDS AND DRY FUELS TO CREATE A CRITICAL FIRE WEATHER DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.